MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD; Subcutaneous Electrode

BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD; Subcutaneous Electrode
Model Number 3501
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581); Malposition of Device (2616)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system was unable to induce an arrythmia at implant.Imaging was completed, and it appeared the s-icd system was too superior but was unable to be confirmed by the imaging performed at that time.After being discharged after implant, the patient experienced two inappropriate shocks and presented to the emergency room (er).In the er, the patient's device therapy was programmed off.Technical services (ts) reviewed the two shock episodes.The first shock episode was caused by small amplitudes and oversensing of noisy signals.The second episode was caused by small amplitudes and t-wave oversensing.There was no change in rhythm after shock therapy.Ts recommended performing further imaging to confirm system location and determine if a system revision was required.This electrode remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
EMBLEM S-ICD
Common Device Name
Subcutaneous Electrode
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50898179
Report Number2124215-2026-51198
Device Sequence Number13439744
Product Code LWS
UDI-Device Identifier00802526599200
UDI-Public(01)00802526599200(17)280629
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3501
Device Catalogue Number3501
Device Lot Number364532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured06/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown